Cutaneous Vasculitis Induced by Etanercept and TocilizumabWafa Hamdi, Saoussen Miladi*, Dhia Kaffel, Imene Zouch and Montacer Mohamed Kchir
Rheumatology Department, Mohamed Kassab Orthopedic institute, University Tunis El Manar II, Kasser Said, La Manouba, Tunisia
- Corresponding Author:
- Saoussen Miladi
Rheumatology Department, Mohamed Kassab
Orthopedic institute, University Tunis El Manar II
Kasser Said, La Manouba, Tunisia
Tel: 216 23521594
E-mail: [email protected]
Rec date: Feb 28, 2016; Acc date: Apr 25, 2016; Pub date: Apr 30, 2016
Citation: Hamdi W, Miladi S, Kaffel D, Zouch I, Kchir MM (2016) Cutaneous Vasculitis Induced by Etanercept and Tocilizumab. J Clin Case Rep 6:772. doi:10.4172/2165-7920.1000772
Copyright: © 2016 Hamdi W, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Biological disease modifying anti-rheumatic drugs (bDMARDs) have improved outcome of rheumatoid arthritis (RA). Tocilizumab (TCZ) is a monoclonal humanized anti-interleukin-6 receptor (IL6-R) which is indicated in case of inadequate response to one or more DMARDs or other biological treatment. Vasculitis has been reported with anti- TNF (Tumor Necrosis Factor) agents among more than 140 cases according to the BIOGEAS study group ( a Study Group on Autoimmune Diseases of the Spanish Society of Internal Medicine) but only in two cases with TCZ. We report the first case of cutaneous vasculitis occurring under both anti-TNF therapy and TCZ.